MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY
Model Number M0061602150
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020513- captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific that an percuflex urinary diversion stent set was received on august 07, 2023.It was found that the stent arrived in the facility damaged.It was observed that the packaging was somehow affected by heat.The sterile barrier was compromised.There was no patient involvement, and this device was not used in a procedure.

Brand Name
PERCUFLEX URINARY DIVERSION STENT SET
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17660668
Report Number3005099803-2023-04555
Device Sequence Number7123946
Product Code LJE
UDI-Device Identifier08714729297185
UDI-Public08714729297185
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061602150
Device Catalogue Number160-215
Device Lot Number0031497488
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown